# SDR HEEA079520

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,224 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Force Gradient
- Part number: 212001035101
- Part serial: 33112
- Condition: Stuck
- Location: Cyclic
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORCE GRADIENT STICKING INTERMITTENTLY. SENT TO BELL HELICOPTER TEXTRON FOR INSPECTION AND REPAIR.
